# SDR QXEA2012082000841

- Difficulty date: August 20, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME X-18.25 AND CENTERLINE AT FLOORBOARDS, FLOORBOARD ATTACH T AND FASTENERS, CORRODED.  REMOVED FLOORBOARD ATTACH T, FOUND OUT OF LIMITS IAW SRM 51-42-05-02-01 AND 53-20-43-00-01.  CORROSION LIMITED TO T BRACKET ONLY, MATCH DRILLED NEW BRACKET IAW SRM 51-40-07-02-01.  INSTALLED NEW SUPPORT IAW SRM 51-42-05-02-01.
